# SDR FDEA201308312091

- Difficulty date: August 31, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50461
- Condition: Corroded
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM TOP TEE CORRODED AT BS 1320, RBL 18 - 62.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51, DETAIL 3 FIG.101.   R & R FLOORBEAM IAW SRM 51-40-02 & DWG 146N5046.  MAJOR REPAIR.
